# SDR MWEA030294

- Difficulty date: July 28, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 42,598 hours, 41,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 993681110
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING APPEARS TO BE BURNT OR CORRODED NEAR NR 3 STATIC WICK ON LOWER WING SURFACE.  FABRICATED AND INSTALLED NEW SKIN AND DOUBLER.
